# SDR SWIA201128317

- Difficulty date: October 18, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 25,808 hours, 22,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD ROW OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 5317)  RELAMPED EMERGENCY LIGHT.
